# SDR 08FDEA02739

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6516221
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT FENCE UPPER AFT END COMPOSITE IS CRACKED AND DELAMED.  REPAIRED NR 4 SLAT FENCE REF SRM 51-40-9 STEP 7 PG 9 AND AMM 51-20-051-7 PG 1 AND 51-20-151-7 PG 1.  THIS IS CLASSIFIED AS A MINOR REPAIR.
